# SDR QXEA2014010700007

- Difficulty date: January 7, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 4,251 hours, 4,525 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR STUCK SHUT. LUBRICATED THE DOOR LATCH MECHANISM. DOOR NO LONGER JAMS AND NO FURTHER DEFECTS.  RETURNED TO SERVICE.
